# SDR USAA2014111900005

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 47,887 hours, 19,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RIGHT EXIT ROW 9 LIGHT BROKEN.  REPLACED BROKEN EXIT ROW EMER LIGHT LENS AT EXIT ROW 9R.
